# SDR GTIA99128

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 6526663978
- Condition: Leaking
- Location: Nr 3 Pylon
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLT 718 - ENCOUNTERED DURING CRUISE FROM TOL TO OMA, NR 3 STRUT OVERHEAT LIGHT WITH THE BLEED OFF AND ENGINE AT IDLE.  THE AIRCRAFT CONTINUED TO OMA AND LANDED AT OMA WITHOUT ANY FURTHER DIFFICULTIES.  CONFIRMED LEAKAGE AT DUCT AND COUPLING IN THE NR 3 PYLON.  REMOVED AND REPLACED COUPLING, DUCT AND RETAINER.  LEAK CHECKED ENGINE AT IDLE AND FULL POWER WITH NO OVERHEAT LIGHT INDICATION AND NO FURTHER LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
